# SDR 2015FA0000412

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: General aviation
- Aircraft: N24XT
- Make and model: Cirrus SR20
- Aircraft serial: 1039
- Aircraft time: 803 hours
- Engine: Cont IO360ES
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Condition: Failed
- Location: Engine
- Part time: 803 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, T
- Precautionary procedure: B, A

## Discrepancy

ENGINE FAILURE IN FLIGHT.  ROD WAS FOUND TO HAVE EXITED CRANK CASE.
